# SDR EGRR119590

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N176BA
- Make and model: Skrsky S76B
- Aircraft serial: 760317
- Aircraft time: 10,021 hours, 32,447 cycles
- Engine: Pwa PT6B36
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7620123014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, TECH FOUND CRACKED TEE ANGLE P/N 76201-23014-138 AFT SECTION. REMOVED TEE ANGLE FOUND THE ENTIRE ANGLE CRACKED AND THE FWD BATHTUB FITTING P/N 76209-03002-119 CRACKED AT THE MOUNT BOLT HOLE. THE FOLLOWING PARTS WERE REPLACED IAW SRM SA 4047-76-12:  TEE FITTING P/N 76201-23014-138 LT FWD BATHTUB FITTING P/N 76209-03002-119 LT AFT BATHTUB FITTING P/N 76209-03002-125.
